Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Some stability conditions for a nonlinear differential equation


Author: Don Hinton
Journal: Trans. Amer. Math. Soc. 139 (1969), 349-358
MSC: Primary 34.51
DOI: https://doi.org/10.1090/S0002-9947-1969-0241767-2
MathSciNet review: 0241767
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34.51

Retrieve articles in all journals with MSC: 34.51


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0241767-2
Article copyright: © Copyright 1969 American Mathematical Society